# SDR UHLA2015011000015

- Difficulty date: January 10, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ HAS TWO CRACKS.  REPAIRED FIREWALL PANEL WITH DOUBLER IAW ETD20154-170-002187.
